# SDR ASAA1057661

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,782 hours, 3,491 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 17410802
- Part serial: AC00579
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,788 hours, 3,492 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDU NR 2 SEVERAL BUTTONS DIFFICULT TO OPERATE.  VERIFIED DISCREP.  REPLACED F/O'S MCDU REF MM 34 61 01.  OPS CHECK F/O'S FMC MCDU REF 34 61 01.  OPS NORMAL.
